# SDR USAA060872

- Difficulty date: June 28, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 52,514 hours, 52,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWS STA 480R JUST AFT AND FWD OF FWD CARGO DOOR HINGE CLOSE OUT ON WEB CORROSION.  CUT OUT CORROSION IAW EA 97785, LEVEL 2 C53-202-01, DEFECT SIZE: 2.5 X 3.0 INCHES.
